Estamos realizando la búsqueda. Por favor, espere...

Asymptotic expansions of Jacobi polynomials and of the nodes and weights of Gauss-Jacobi quadrature for large degree and parameters in terms of elementary functions

Abstract: Asymptotic approximations of Jacobi polynomials are given in terms of elementary functions for large degree n and parameters ? and ?. From these new results, asymptotic expansions of the zeros are derived and methods are given to obtain the coefficients in the expansions. These approximations can be used as initial values in iterative methods for computing the nodes of Gauss?Jacobi quadrature for large degree and parameters. The performance of the asymptotic approximations for computing the nodes and weights of these Gaussian quadratures is illustrated with numerical examples.

 Autoría: Gil A., Segura J., Temme N.M.,

 Fuente: Journal of Mathematical Analysis and Applications, 2021, 494 (2), 124-642

 Editorial: Academic Press Inc.

 Fecha de publicación: 15/02/2021

 Nº de páginas: 14

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jmaa.2020.124642

 ISSN: 0022-247X,1096-0813

 Proyecto español: MTM2015-67142-P

 Url de la publicación: https://doi.org/10.1016/j.jmaa.2020.124642